Lybrate.com has a number of highly qualified Gastroenterologists in India. You will find Gastroenterologists with more than 31 years of experience on Lybrate.com. You can find Gastroenterologists online in Bangalore and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment
Submit a review for Dr. RaghunathYour feedback matters!
I have poor digestion and very sensitive stomach, morning time feel vomiting, and dry cough problem from three years and weakness but no any hepatitis and 12g blood so please suggest.
Dr. I had Tyephyd and got treated for Two weeks ,than after Two weeks, I again got tested and detected tyephyd and I did Tyephyd Course again, But now I have developed Severe acidity in chest in food pipe and suffering from that. Please tell me some treatment for that.
I have a stomach problem since I'm 13 year old (now I'm 21). It happened after I had a diarrhea. Now everyday I have 3 bowel movements since then. Now I have more annoying problem. Whenever I ear anything with spices my stomach burns and have upset stomach. It also burn when I have bowel movements.
Dear Respected Dr's. With due respect I beg to say that I m suffering from 3 months ago from my back pain, my Shoulders Pain, my neck Pain and my Spinalcot Pain. I have gone to many Doctors but uptill now one of them has not given any kind of good result for my this PAIN. Every day every night these Pains r killing me. The Pain actuality first come to my Spinalcot then to Shoulders and it finishes to my neck and head. Then after that I start Vomiting. Once I go to a Dr. Stomach ailments so he said that I m having H pylori + he give me some medicines for one month. I also told him that most of the time I'm having allergy in my body I don't no why I'm having this allergy so he said that due to your H Pylori is Positive you r suffering from these Pains. I also took his medicines for one month but it also does not give any response for my problems. So now I don't understand what should I do and whom should I believe in. please plz please give me a right path and good suggestions for my pains and allergy. I shall be very thankful to you great Doctors.
My acidity problem started around jan 2013. Initially, I would feel too full or have slight burning sensation in the stomach after a heavy/spicy meal, which would further lead to a feeling of anxiety in the chest in the middle of the night. Hot/luke warm water and a quick bite of banana brought instant relief. A few months later, this became a more frequent phenomenon (twice a week) to feel heavy and experience burning sensation. In sep 2013, after a visit to a general physician, I was prescribed pantascot 50mg in case of severe burning. I took this medicine only in worst case scenarios. There was slight improvement. Apr 2014, after experiencing the symptoms for over a month - a visit to the general physician, I was prescribed digene syrup (between meals) and pantascot 50mg (empty stomach) for 30 days. This course brought significant changes and I felt quite comfortable for a good long time. Sep 2014, the burning sensation & chest anxiety recouped once again. Another visit to general physician, I was asked to repeat the same course of digene and pantascot. Additionally, a full body checkup was performed (blood profile, thyroid, sugar etc.). All reports were normal while there was asymptomatic diagnosis of thyroid. Doctor advised a retest of thyroid in 3-6 months as the test results weren't alarming. Another thyroid test in mar 2015 revealed nothing significant. The burning sensation slowly started increasing in apr 2015. Whether there was too much gap between meals or heavy meals, in both instances chest anxiety was experienced with a feeling of panting/lack of air (experiencing tightness of clothes). Since apr 2015, pantascot became a regular dose to lead a peaceful day. Due to increasingly frequent chest anxiety and no significant results of pantascot, endoscopy was performed in aug 2015. Test report: duodenum shows diffuse erythema endoscopic impression- duodenitis - acidic peptic disease, no ulcer. Medicines prescribed: before meals - omeprazole 20 mg (45 days) twice a day after meals - tinidazol 500 mg + ulcer od 500 mg (14days) but after the medicines were over I am back to square one. I do understand that homeopathy has the best solution for this and hence request you to please revert.
I have a lower abdomen pain last year n I have take a medicine n it was fine but now again the sane problem arises. Please help me.
What are the symptoms for fatty lever, how to overcome the same naturally. Precautions to be taken at which age to avoid fatty lever Side effects of fatty lever What are direct impacts of the same.
I have weak rectum due to this I can not sit. Even on laying the intestine is strained. doctors advised first to pelvic exercises. I am doing exercise from last two months but there is no improvement. I want to know if the operation of rectum is successful or I should exercise for few more months. please give me advice.
I am 30 years old woman having headache & nausea and then vomiting 2-3 times a. Week suspect of gastric. Please advice?
Hi, I have done sphincterotomy fissure in ano approximately 1 month still now having the problem as before LIS. Why still feeling like ie, pain, burning sensation.
If you check the recent scientific studies, then you will come to know that PPI drugs are treated as the popular medicines to treat heartburn troubles, but as the side-effect, you will face acute cognitive troubles. Your mental condition might get affected in various ways causing memory or concentration loss, decrease in brain ability and others. Though, these drugs are very safe but only effectively treating heartburn troubles, especially gastroesophageal-reflux disease.
How Dementia is related with PPI drugs?
PPI drugs are normally recommended by doctors for treating heartburn issues, but if you are taking these drugs on a continuous basis, then you might face the unwanted signs or symptoms of dementia. This is a hardcore fact, and it has been observed by many reputed researchers of the present age. There are some commonest symptoms that can be observed due to dementia, and some of the prominent ones are as follows:-
- Beta-amyloid production: Beta-amyloid is a kind of protein and the growth of this specific protein increases to a great extent with the consistent intake of PPI drugs. This protein might lead to the increase in varied dementia signs, out of which the most severe kind of situation is Alzheimer's disease. This disease might get converted into dreadful condition at times, and this is the reason a regular or consistent intake of PPI drugs should be essentially avoided. If you are facing this condition, then you should report about the same to your doctor immediately. This protein is very toxic or harmful for the brain as your mental ability is being adversely affected.
- Decrease of vitamin B12: If vitamin B12 decreases day by day, then acute mental disturbances will get invited. If you want to avoid this kind of condition, then nothing can be a better option other than avoiding PPI drugs. This is the only reason that doctors never recommend taking these drugs in an excessive limit. In fact, sometimes, these drugs are prescribed along with other potential medicines that can help in maintaining mental health in good condition. If you have got any family history of mental trouble, then you should reveal the same to your doctor so that strong PPI medicines are not prescribed for gastric troubles. In fact, there are few limitations among PPI drugs that are never to be prescribed by doctors and all the doctors should follow the same in a sincere manner.